fadedbear92 said:It worked for me right away—though, I was incredibly drowsy at first. Since my main issue is anxiety, it really helped level me out.
In the past, I’ve tried everything from Prozac and Zoloft to Effexor and Lexapro—some for a while, some just briefly.
Which ones were you on, and for how long? Why did your doctor switch your meds now—are you dealing with a relapse?
Do you have her cell number so you can give her a call? Is she in private practice?
God, I've tried everything! Seroxat and Zyprexa plus Ativan whenever I needed it.
seroxat and Risperdal
seroxat and Anafranil
Anafranil and Zoloft
then some epilepsy meds, only lasted three days because they made me puke, ugh.
Serdolect (just three days), terrible experience, gross, nausea.
Anafranil and Solian
Prozac was great, but damn, it made me hypomanic—just random laughing fits and hyperactivity. Then occasional crashes into depression. But honestly, it suited me best; I felt most like myself and ready to fight back on it.
And now it's Faverin + Xanax as needed, fuuuuuuugh.
All in all, I've been through the ringer. Tried what worked and what didn't.
Been on meds for 8 years.
The meds hold me steady for a few years and then they just stop working. There were some I refused to touch because the side effects sucked. Like, Zyprexa makes you ravenous and you gain weight like crazy, and it didn't even help much. And Risperdal left me feeling totally wiped out, stiff, and barely able to function.
My doctor isn't private, she works at the community clinic.
Hey, Happy Easter.
Hopefully things get better.
I'm such an idiot. I've been taking 50 mg of Faverin for three days instead of the 100 mg dose.
That's why I feel sick and my head is absolutely SPLITTING.